I. Korec: Disjoint covering systems mnd product-invariant relations. To appear in Mathematica Slovaca.
 I. Korec: Improvement of Mycielski's inequality for nennatural disjoint covering systems of Z. Sent to Discrete Mathematics.
 I. Korec: Irreducible disjoint covering systems with the common modul consisting of three prime
. To appear in Acta Math. Univ. Comen. MR 0777015
[Fre] D. H. Fremlin: Čech-analytic spaces. Unpublished.
[F] Z. Frolík: A survey of separable descriptive theory of sets and spaces
. Czech. Math. J. 20 (95) (1970), 406-467. MR 0266757
[Ž] S. Ju. Žolkov: O Radonovych prostranstvach
. Dokl. Akad. Nauk SSSR, 262 (1982), 787-790. MR 0644870